Research

On the total length of the random minimal directed spanning tree


Reference:

Penrose, M. D. and Wade, A. R., 2006. On the total length of the random minimal directed spanning tree. Advances in Applied Probability, 38 (2), pp. 336-372.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1239/aap/1151337075

Related URLs:

Details

Item Type Articles
CreatorsPenrose, M. D.and Wade, A. R.
DOI10.1239/aap/1151337075
Related URLs
URLURL Type
http://arxiv.org/abs/math/0409201Free Full-text
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7032
Additional InformationID number: ISI:000238756300004

Export

Actions (login required)

View Item